# SDR COMA0260270

- Difficulty date: April 20, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 2,664 hours, 2,115 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Start Valve
- Part number: 8989308
- Part serial: 2468
- Condition: Malfunctioned
- Location: R/H
- Part time: 2,664 hours, 2,113 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5705 ENGINE START STATUS MESSAGE DURING T/O.REPLACED THE R/H ENGINE START VALVE.
